King's College London

Research portal

Associative Yang-Baxter equation and Fukaya categories of square-tiled surfaces

Research output: Contribution to journalArticle

Standard

Associative Yang-Baxter equation and Fukaya categories of square-tiled surfaces. / Lekili, Yanki; Polishchuk, Alexander.

In: ADVANCES IN MATHEMATICS, Vol. 343, 05.02.2019, p. 273-315.

Research output: Contribution to journalArticle

Harvard

Lekili, Y & Polishchuk, A 2019, 'Associative Yang-Baxter equation and Fukaya categories of square-tiled surfaces', ADVANCES IN MATHEMATICS, vol. 343, pp. 273-315. https://doi.org/10.1016/j.aim.2018.11.018

APA

Lekili, Y., & Polishchuk, A. (2019). Associative Yang-Baxter equation and Fukaya categories of square-tiled surfaces. ADVANCES IN MATHEMATICS, 343, 273-315. https://doi.org/10.1016/j.aim.2018.11.018

Vancouver

Lekili Y, Polishchuk A. Associative Yang-Baxter equation and Fukaya categories of square-tiled surfaces. ADVANCES IN MATHEMATICS. 2019 Feb 5;343:273-315. https://doi.org/10.1016/j.aim.2018.11.018

Author

Lekili, Yanki ; Polishchuk, Alexander. / Associative Yang-Baxter equation and Fukaya categories of square-tiled surfaces. In: ADVANCES IN MATHEMATICS. 2019 ; Vol. 343. pp. 273-315.

Bibtex Download

@article{61fbe103225e458ca364ddb74c4fa595,
title = "Associative Yang-Baxter equation and Fukaya categories of square-tiled surfaces",
abstract = "We show that all strongly non-degenerate trigonometric solutions of the associative Yang–Baxter equation (AYBE) can be obtained from triple Massey products in the Fukaya categories of square-tiled surfaces. Along the way, we give a classification result for cyclic -algebra structures on a certain Frobenius algebra associated with a pair of 1-spherical objects in terms of the equivalence classes of the corresponding solutions of the AYBE. As an application, combining our results with homological mirror symmetry for punctured tori (cf. [17]), we prove that any two simple vector bundles on a cycle of projective lines are related by a sequence of 1-spherical twists and their inverses.",
keywords = "Associative Yang–Baxter equation, Fukaya category, Square-tiled surface",
author = "Yanki Lekili and Alexander Polishchuk",
year = "2019",
month = feb,
day = "5",
doi = "https://doi.org/10.1016/j.aim.2018.11.018",
language = "English",
volume = "343",
pages = "273--315",
journal = "ADVANCES IN MATHEMATICS",
issn = "0001-8708",
publisher = "ACADEMIC PRESS INC",

}

RIS (suitable for import to EndNote) Download

TY - JOUR

T1 - Associative Yang-Baxter equation and Fukaya categories of square-tiled surfaces

AU - Lekili, Yanki

AU - Polishchuk, Alexander

PY - 2019/2/5

Y1 - 2019/2/5

N2 - We show that all strongly non-degenerate trigonometric solutions of the associative Yang–Baxter equation (AYBE) can be obtained from triple Massey products in the Fukaya categories of square-tiled surfaces. Along the way, we give a classification result for cyclic -algebra structures on a certain Frobenius algebra associated with a pair of 1-spherical objects in terms of the equivalence classes of the corresponding solutions of the AYBE. As an application, combining our results with homological mirror symmetry for punctured tori (cf. [17]), we prove that any two simple vector bundles on a cycle of projective lines are related by a sequence of 1-spherical twists and their inverses.

AB - We show that all strongly non-degenerate trigonometric solutions of the associative Yang–Baxter equation (AYBE) can be obtained from triple Massey products in the Fukaya categories of square-tiled surfaces. Along the way, we give a classification result for cyclic -algebra structures on a certain Frobenius algebra associated with a pair of 1-spherical objects in terms of the equivalence classes of the corresponding solutions of the AYBE. As an application, combining our results with homological mirror symmetry for punctured tori (cf. [17]), we prove that any two simple vector bundles on a cycle of projective lines are related by a sequence of 1-spherical twists and their inverses.

KW - Associative Yang–Baxter equation

KW - Fukaya category

KW - Square-tiled surface

UR - http://www.scopus.com/inward/record.url?scp=85057417612&partnerID=8YFLogxK

U2 - https://doi.org/10.1016/j.aim.2018.11.018

DO - https://doi.org/10.1016/j.aim.2018.11.018

M3 - Article

VL - 343

SP - 273

EP - 315

JO - ADVANCES IN MATHEMATICS

JF - ADVANCES IN MATHEMATICS

SN - 0001-8708

ER -

View graph of relations

© 2020 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454